# SDR UIEA2013090500496

- Difficulty date: September 5, 2013
- Submitted: September 5, 2013
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 72,664 hours, 15,290 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 7101265
- Part serial: NSN
- Condition: Failed
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE FIRE LOOP 1, STATUS MESSAGE.  R & R LT ENGINE FIRE LOOP NR 1 SYS OPS CHECKED GOOD, IAW AMM 26-11-02.
